VOL. 12 · NO. 4 | October 2018
 
VIEW ALL ABSTRACTS +
Articles
Thomas Kalmes, Alois Pichler
Banach J. Math. Anal. 12 (4), 773-807, (October 2018) DOI: 10.1215/17358787-2017-0026
KEYWORDS: vector-valued random variables, Banach spaces of random variables, rearrangement invariant spaces, dual representation, risk measures, 46E30, 46E40, 62P05
Zipeng Wang, Xianfeng Zhao
Banach J. Math. Anal. 12 (4), 808-842, (October 2018) DOI: 10.1215/17358787-2017-0049
KEYWORDS: Toeplitz operator, weighted harmonic Bergman space, boundedness, compactness, invertibility, 47B35, 47B65
Franziska Kraken, Paula Quast, Thomas Timmermann
Banach J. Math. Anal. 12 (4), 843-872, (October 2018) DOI: 10.1215/17358787-2017-0056
KEYWORDS: $C^{*}$-algebra, partial action, quantum group, Hopf algebra, globalization, 46L55, 16T20
Martin Weigt, Ioannis Zarakas
Banach J. Math. Anal. 12 (4), 873-908, (October 2018) DOI: 10.1215/17358787-2017-0060
KEYWORDS: $\mathrm{GB}^{*}$-algebra, Topological algebra, derivation‎, 46H05, 46H35, 46K05, 46L05
Qingyan Wu, Zunwei Fu
Banach J. Math. Anal. 12 (4), 909-934, (October 2018) DOI: 10.1215/17358787-2018-0006
KEYWORDS: Hausdorff operator, Heisenberg group, Hardy space, power weight, local Hardy space, 47G10, 22E25, 26D15, 42B30
Maciej Ciesielski, Grzegorz Lewicki
Banach J. Math. Anal. 12 (4), 935-954, (October 2018) DOI: 10.1215/17358787-2018-0005
KEYWORDS: ‎Banach spaces, continuous selection for the metric projection, Chebyshev subspaces, 41A65, 41A50, 46B20
Ahmad Al-Natoor, Omar Hirzallah, Fuad Kittaneh
Banach J. Math. Anal. 12 (4), 955-969, (October 2018) DOI: 10.1215/17358787-2018-0008
KEYWORDS: convex function, submultiplicative function, positive semidefinite matrix, Singular value, ‎unitarily invariant norm, 15A60, 15A18‎, 15A42
Martin Franců
Banach J. Math. Anal. 12 (4), 970-994, (October 2018) DOI: 10.1215/17358787-2018-0003
KEYWORDS: compact embeddings, Carnot–Carathéodory spaces, rearrangement-invariant function spaces, 46E35, 53C17
Sergii Kuzhel, Leonid Nizhnik
Banach J. Math. Anal. 12 (4), 995-1016, (October 2018) DOI: 10.1215/17358787-2018-0009
KEYWORDS: ‎symmetric operator, Characteristic function, wandering subspace, bilateral shift, Lebesgue spectrum, 47B25, 47A10
Xing Fu, Dachun Yang
Banach J. Math. Anal. 12 (4), 1017-1046, (October 2018) DOI: 10.1215/17358787-2018-0010
KEYWORDS: Musielak–Orlicz Hardy space, ‎wavelet, atom, Peetre-type maximal function, Littlewood–Paley g-function, ‎42C40, 42B30, 42B20, 42B25
M. Burgos
Banach J. Math. Anal. 12 (4), 1047-1063, (October 2018) DOI: 10.1215/17358787-2018-0011
KEYWORDS: sharp partial order, linear preservers, Jordan homomorphism, Banach algebras, generalized inverse, 47B49, ‎15A09, 47B48
Maofa Wang, Bang Xu, Jian Hu
Banach J. Math. Anal. 12 (4), 1064-1083, (October 2018) DOI: 10.1215/17358787-2018-0012
KEYWORDS: Dunkl transform, von Neumann algebra, Bochner–Riesz means, 46L52, 32C05
Back to Top